# SDR SWAA2023040723459

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 41,243 hours, 24,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PRESSURE BELOW RANGE<[01] R&R AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06-AE.
